# SDR UALA2013010400052

- Difficulty date: January 4, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 50,929 hours, 13,715 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR EEL LIGHT INOPERATIVE.  CABIN FLOOR LIGHT REPLACED AND OPS TEST NORMAL REF AMM 33-51-00.
